DSpace DSpace UPC
 Català   Castellano   English  

E-prints UPC >
Altres >
Enviament des de DRAC >

Empreu aquest identificador per citar o enllaçar aquest ítem: http://hdl.handle.net/2117/16804

Arxiu Descripció MidaFormat
HomotopyBValgebras JNCG Galvez-Tonks-Vallette FINAL II.pdf496,3 kBAdobe PDFThumbnail
Veure/Obrir

Citació: Galvez, M.; Tonks, A.; Vallette, B. Homotopy Batalin-Vilkovisky Algebras. "Journal of noncommutative geometry", 2012, vol. 6, núm. 3, p. 539-602.
Títol: Homotopy Batalin-Vilkovisky Algebras
Autor: Gálvez Carrillo, Maria Immaculada Veure Producció científica UPC; Tonks, Andrew; Vallette, Bruno
Data: 2012
Tipus de document: Article
Resum: This paper provides an explicit cofibrant resolution of the operad encoding Batalin-Vilkovisky algebras. Thus it defines the notion of homotopy Batalin-Vilkovisky algebras with the required homotopy properties. To define this resolution, we extend the theory of Koszul duality to operads and properads that are defined by quadratic and linear relations. The operad encoding Batalin-Vilkovisky algebras is shown to be Koszul in this sense. This allows us to prove a Poincaré-Birkhoff-Witt Theorem for such an operad and to give an explicit small quasi-free resolution for it. This particular resolution enables us to describe the deformation theory and homotopy theory of BV-algebras and of homotopy BV-algebras. We show that any topological conformal eld theory carries a homotopy BV-algebra structure which lifts the BV-algebra structure on homology. The same result is proved for the singular chain complex of the double loop space of a topological space endowed with an action of the circle. We also prove the cyclic Deligne conjecture with this cofibrant resolution of the operad BV. We develop the general obstruction theory for algebras over the Koszul resolution of a properad and apply it to extend a conjecture of Lian-Zuckerman, showing that certain vertex algebras have an explicit homotopy BV-algebra structure.
ISSN: 1661-6952
URI: http://hdl.handle.net/2117/16804
DOI: DOI: 10.4171/JNCG/99
Versió de l'editor: http://www.ems-ph.org/journals/show_pdf.php?issn=1661-6952&vol=6&iss=3&rank=4
Apareix a les col·leccions:Altres. Enviament des de DRAC
EGSA - Equacions Diferencials, Geometria, Sistemes Dinàmics i de Control, i Aplicacions. Articles de revista
Departaments de Matemàtica Aplicada. Articles de revista
Comparteix:


Stats Mostra les estadístiques d'aquest ítem

SFX Query

Tots els drets reservats. Aquesta obra està protegida pels drets de propietat intel·lectual i industrial corresponents. Sense perjudici de les exempcions legals existents, queda prohibida la seva reproducció, distribució, comunicació pública o transformació sense l'autorització del titular dels drets.

Per a qualsevol ús que se'n vulgui fer no previst a la llei, dirigiu-vos a: sepi.bupc@upc.edu

 

Valid XHTML 1.0! Programari DSpace Copyright © 2002-2004 MIT and Hewlett-Packard Comentaris
Universitat Politècnica de Catalunya. Servei de Biblioteques, Publicacions i Arxius